Rocky Mountain Journal of Mathematics

On solving the equation $\Aut(X)=G$

Hariharan K. Iyer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 9, Number 4 (1979), 653-670.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250129106

Digital Object Identifier
doi:10.1216/RMJ-1979-9-4-653

Mathematical Reviews number (MathSciNet)
MR560244

Zentralblatt MATH identifier
0387.20022

Citation

Iyer, Hariharan K. On solving the equation $\Aut(X)=G$. Rocky Mountain Journal of Mathematics 9 (1979), no. 4, 653--670. doi:10.1216/RMJ-1979-9-4-653. http://projecteuclid.org/euclid.rmjm/1250129106.


Export citation